# SDR DXTA200601819

- Difficulty date: December 26, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 4,814 hours, 3,802 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13972110
- Part serial: 01304H2233
- Condition: Failed
- Location: Cockpit
- Part time: 4,814 hours, 3,802 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

ENROUTE AT FL 390, WE RECEIVED A R WINDSHIELD FAULT LIGHT. OUTER WINDSCREEN ON THE FO SIDE OF PLANE THEN COMPLETELY SHATTERED. DID AN ENERGENCY DECENT & PASSING ABOUT FL350 RECEIVED LT WINDSHIELD FAULT. AFTER INSPECTION NO DEFECTS NOTED. REMOVED COCKPIT TRIM, DISCONNECTED ELEC. CONNECTIONS FROM RT WINDSHIELD ASSEMBLY AND REMOVED. REPLACED RT WINDSHIELD ASSEMBLY WITH SERVICEABLE UNIT. REPLACED WINDSHIELD TEMP CONTROLLERS P/N 856-1-1. PERFORMED DISCONNECTION CHECK & FUNCTIONAL CHECK OF TEMP. CONTROLLERS. CHECK GOOD AT THIS TIME. NEW HARDWARE WAS ALSO INSTALLED ONTO WINDSHIELD ASSY. PRESSURIZED AIRCRAFT. NO LEAKS NOTED AT THIS TIME IAW CE560XL MM 21-30-00, 30-40-00 REINSTALLED TRIM.
